# SDR LR7A2012040500362

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 3400439L
- Condition: Cracked
- Location: Bs 476
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK,  FOUND FUSELAGE TO WING FORWARD FAIRING ATTACH ANGLE CRACKED AT FS 476, LBL 59, WL 285.  REPAIRED BY REPLACEMENT IAW SMP583 51-70.
